Institutional Repository

On the number of k-normal elements over finite fields

Show simple item record

dc.contributor.author Saygı, Zülfükar
dc.contributor.author Tilenbaev, Ernist
dc.contributor.author Ürtiş, Çetin
dc.date.accessioned 2019-12-25T14:34:16Z
dc.date.available 2019-12-25T14:34:16Z
dc.date.issued 2019
dc.identifier.citation SAYGI, Z., Tilenbaev, E., & ÜRTİŞ, Ç. (2019). On the number of $ k $-normal elements over finite fields. Turkish Journal of Mathematics, 43(2), 795-812. en_US
dc.identifier.issn 1300-0098
dc.identifier.uri http://journals.tubitak.gov.tr/math/abstract.htm?id=24534
dc.identifier.uri http://hdl.handle.net/20.500.11851/2949
dc.description.abstract In this article we give an explicit formula for the number of kk-normal elements, hence answering Problem 6.1. of Huczynska et al. (Existence and properties of kk-normal elements over finite fields, Finite Fields Appl 2013; 24: 170-183). Furthermore, for some cases we provide formulas that require the solutions of some linear Diophantine equations. Our results depend on the explicit factorization of cyclotomic polynomials. en_US
dc.language.iso eng en_US
dc.publisher TÜBİTAK tr_TR
dc.rights info:eu-repo/semantics/openAccess
dc.subject Finite fields en_US
dc.subject normal bases en_US
dc.subject normal elements en_US
dc.subject  kk-normal elements en_US
dc.title On the number of k-normal elements over finite fields en_US
dc.type article en_US
dc.relation.journal Turkish Journal of Mathematics en_US
dc.contributor.department TOBB ETU, Faculty of Science and Literature, Depertment of Mathematics en_US
dc.contributor.department TOBB ETÜ, Fen Edebiyat Fakültesi, Matematik Bölümü tr_TR
dc.identifier.volume 43
dc.identifier.issue 2
dc.identifier.startpage 795
dc.identifier.endpage 812
dc.identifier.wos WOS:000462461500017
dc.identifier.scopus 2-s2.0-85064146993
dc.contributor.tobbetuauthor Saygı, Zülfükar
dc.contributor.tobbetuauthor Ürtiş, Çetin
dc.contributor.YOKid 25165
dc.contributor.YOKid 143695
dc.identifier.doi 10.3906/mat-1805-113
dc.relation.publicationcategory Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı tr_TR


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record